CureZone   Log On   Join
Thinking of having this removed
 
llgk Views: 1,075
Published: 14 years ago
 

Thinking of having this removed


Hi- I found your forum when I searched for Mirena side effects. I have been reading it over the past few days. I have to say that most everything, from irritablity to dry eyes are things that I have been experiencing. Some of the symptoms I would have never thought to associate with the Mirena. I am on my second Mirena, had the first for five years and this one I have had for about a year. The reason I started searching side effects, is that ever since the insertion of the second one, I have had bleeding at times for three weeks straight! Not heavy, but enough to be ANNOYING!
Now I have an appointment for my annual tomorrow, and am going to speak with my doctor about having it removed. I'm just nervous that the things that I am experiencing aren't related to Mirena at all and that all the B*%chiness is really just me.
Thanks for letting me read your stories. Any input you all have for me would be greatly appreciated.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

1.219 sec, (1)